Clozapine-induced lupus erythematosus

Wolf, J., Sartorius, A., Alm, B., Henn, F. A. (April 2004) Clozapine-induced lupus erythematosus. J Clin Psychopharmacol, 24 (2). pp. 236-8. ISSN 0271-0749 (Print)0271-0749 (Linking)

URL: http://www.ncbi.nlm.nih.gov/pubmed/15206677
Item Type: Paper
Uncontrolled Keywords: Antipsychotic Agents/ adverse effects Clozapine/ adverse effects Female Humans Lupus Erythematosus, Systemic/ chemically induced Middle Aged Schizophrenia, Paranoid/complications/drug therapy
Subjects: diseases & disorders
therapies
CSHL Authors:
Communities: CSHL labs > Henn lab
Depositing User: Matt Covey
Date: April 2004
Date Deposited: 04 Mar 2013 21:38
Last Modified: 04 Mar 2013 21:38
Related URLs:
URI: http://repository.cshl.edu/id/eprint/27704

Actions (login required)

Administrator's edit/view item Administrator's edit/view item
CSHL HomeAbout CSHLResearchEducationNews & FeaturesCampus & Public EventsCareersGiving